×

zbMATH — the first resource for mathematics

Found 129 documents (Results 1–100)

Ramírez, Alejandro F. (ed.) et al., Topics in percolative and disordered systems. Pan-American Advanced Studies Institute (PASI), Santiago de Chile, Chile and Buenos Aires, Argentina, January 2012. New York, NY: Springer (ISBN 978-1-4939-0338-2/hbk; 978-1-4939-0339-9/ebook). Springer Proceedings in Mathematics & Statistics 69, 121-171 (2014).
WorldCat.org
Full Text: DOI
Ramírez, Alejandro F. (ed.) et al., Topics in percolative and disordered systems. Pan-American Advanced Studies Institute (PASI), Santiago de Chile, Chile and Buenos Aires, Argentina, January 2012. New York, NY: Springer (ISBN 978-1-4939-0338-2/hbk; 978-1-4939-0339-9/ebook). Springer Proceedings in Mathematics & Statistics 69, 85-120 (2014).
WorldCat.org
Full Text: DOI
Ramírez, Alejandro F. (ed.) et al., Topics in percolative and disordered systems. Pan-American Advanced Studies Institute (PASI), Santiago de Chile, Chile and Buenos Aires, Argentina, January 2012. New York, NY: Springer (ISBN 978-1-4939-0338-2/hbk; 978-1-4939-0339-9/ebook). Springer Proceedings in Mathematics & Statistics 69, 23-83 (2014).
MSC:  82B41 60K37 82B44
WorldCat.org
Full Text: DOI

Filter results by …

Authors
Journals
Classification
Publication Year